Computation of the set of positive solutions to polynomial matrix equations

Tadeusz Kaczorek , Rafał Łopatka

Abstract

Necessary and sufficient conditions are established for the existence of positive solutions to polynomial diophatine equations. A method for computation of the set of positive solutions to polynomial diophatine equation based on extreme points and extreme directions is proposed. The effectiveness of the method is demonstrated on a numerical example. Copyright (C) 2000 IFAC.
Author Tadeusz Kaczorek (FoEE / ICIE)
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
, Rafał Łopatka (FoEE / ICIE)
Rafał Łopatka,,
- The Institute of Control and Industrial Electronics
Pages739-744
Book Kucera V, Sebek M (eds.): ROBUST CONTROL DESIGN 2000, VOLS 1 & 2, IFAC SYMPOSIA SERIES, vol. 1-2, 2000, THE BOULEVARD, LANGFORD LANE,, KIDLINGTON OX5 1GB, OXFORD, ENGLAND, PERGAMON-ELSEVIER SCIENCE LTD, ISBN 0-08-043249-2
Keywords in Englishmatrix polynomial equations; polynomial models; convex programming; algorithms
LanguageEnglish
Score (nominal)0
Score sourcejournalList
Publication indicators WoS Citations = 0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?